MathSciNet Relay Station
MathSciNet bibliographic data
MR1215207 47H17 (47H06 65J15)
Verma, Ram U. Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators. Proc. Amer. Math. Soc. 123 (1995), no. 1, 217–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement